# SDR 2008UALA05468

- Difficulty date: August 26, 2008
- Submitted: August 28, 2008
- Operation: Air carrier
- Aircraft: N665UA
- Make and model: Boeing 767322
- Aircraft serial: 29237
- Aircraft time: 35,665 hours, 10,051 cycles
- Engine: Pwa PW4056
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

HEAVY ODOR (BURNING SMELL) IN CABIN.  RTFL.
